# SDR A6WA200940634

- Difficulty date: September 22, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,064 hours, 15,761 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LINTEL FITTING OF THE AFT PRESSURE BULKHEAD.  BULKHEAD FS 621 AT LINTEL FITTING REPAIRED IAW REO 601R-53-61-1230, REV D.  (K)
